# SDR CALA2025091108755

- Difficulty date: September 11, 2025
- Submitted: September 11, 2025
- Operation: Air carrier
- Aircraft: N17244
- Make and model: Boeing 737824
- Aircraft serial: 28954
- Aircraft time: 78,632 hours, 29,329 cycles
- System (JASC): 2565 · Escape Slide
- Part: Slide
- Part number: 5A33079
- Part serial: BNG38726
- Condition: Loose
- Location: Zone 800
- Part time: 7,791 hours, 3,543 cycles
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

R2 DOOR SLIDE LOWER Z FOLD HITTING DOOR THRESHOLD.  REMOVED AND REPLACED R2 DOOR SLIDE REF AMM 25-66-01-000-803 AND REF AMM 25-66-01-400-803.
